# SDR SIMA20211207001

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,790 hours, 9,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 3331 - AUTH# 11-774-C REPAIR REPAIR - POSITION SEAT 1A -EMERGENCY PHOTOLUMIN ESCAPE ROUTE MARKING SYS - M1 PHOTO LUMINESCENT STRIP NEAR SEAT 1D IS DAMAGED-C/A-RAR EMERGENCY INDICATOR STRIP LIGHT ASSY IAW AMM 33-50-21 MEL RESTORED
